# SDR BAQA085909

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N7YL
- Make and model: Agusta A109E
- Aircraft serial: 11502
- Aircraft time: 569 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7000836907
- Part serial: 99092938
- Condition: Malfunctioned
- Location: Adi
- Part time: 183 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI HAS ERRATIC COMMAND BARS.  ATT BUTTON STICKS.  SPEX FILE  00115248. REPLACED WITH SERVICEABLE UNIT.   4/8/03
